# SDR SWIA200718298

- Difficulty date: May 30, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 14,616 hours, 12,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY FLOODLIGHT IS INOP.  RELAMPED CABIN CEILING EMERGENCY LIGHTS.
